Bending of Hyperbolic Paraboloid Structures

by Roy R. Russell,
Kurt H. Gerstle,

Serial Information: Journal of the Structural Division, 1967, Vol. 93, Issue 3, Pg. 181-200

Document Type: Journal Paper

Discussion: (See full record)
Closure: (See full record)

Abstract: Deformations and internal forces in the edge members of square hyperbolic paraboloids on two supports are calculated herein. Results are based on the bending theory of shallow elastic hyperbolic paraboloids; boundary conditions account for the flexibility of the supporting edge members. The behavior of a typical structure is describe and dimensionless design curves are provided for the general case.

Subject Headings: Paraboloid | Bending (structural) | Structural behavior | Deformation (mechanics) | Elastic analysis | Boundary conditions | Curvature |

Services: Buy this book/Buy this article


Return to search